Has anyone else experienced weight gain on HCG? I’m also on an antidepressant known for weight gain (Nardil) but I’ve been fine mysteriously until the day I started HCG recently. Suddenly had tons of food cravings and put on a few pounds (which I suspect is water but who knows).
Do your hands and feet feel puffy? I’ve had a few report that. Most lose weight, maybe due to higher testosterone.
If it’s water retention, it subsides in less than a month.
If it winds up being water weight (most likely) as @highpull suggested, and you are getting impatient to shed that weight for whatever the reason, a mild OTC diuretic can speed up that process. The issue typically does not return once your hormones have stabilized.
Not really puffy, but I wouldn’t rule it out. I’m definitely noticing I can’t see the veins in my arms as well.
Not so much impatient, just in cutting mode diet wise, and want to make sure it’s not the antidepressant suddenly causing weight gain.